# SDR MASA2014092702626

- Difficulty date: September 27, 2014
- Submitted: September 27, 2014
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 10,269 hours, 10,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT ROW 17 INOPERATIVE.  REPLACED THE LAMPS.
